Multidimensional reaction diffusion equations with nonlinear boundary conditions

Research output: Contribution to journalArticle

44 Citations (Scopus)

Abstract

We consider diffusion models in which distributed nonlinear absorption mechanisms compete with nonlinear boundary sources. Assuming that the nonlinearities are weak, formal asymptotic approximations are constructed to describe stability of steady states and the behavior of solutions of initial-boundary value problems. © 1998 Society for Industrial and Applied Mathematics.

Original languageEnglish
Pages (from-to)1622-1647
Number of pages26
JournalSIAM Journal on Applied Mathematics
Volume58
Issue number5
Publication statusPublished - 1998

Keywords

  • Eigenvalue problems
  • Nonlinear boundary conditions
  • Perturbation analysis
  • Reaction diffusion equations
  • Weakly nonlinear

Fingerprint Dive into the research topics of 'Multidimensional reaction diffusion equations with nonlinear boundary conditions'. Together they form a unique fingerprint.

Cite this